Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant Novikov conjecture for groups acting on Euclidean buildings


Author: Donggeng Gong
Journal: Trans. Amer. Math. Soc. 350 (1998), 2141-2183
MSC (1991): Primary 46L80; Secondary 55N15, 19K56, 58G12
MathSciNet review: 1433118
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the equivariant Novikov conjecture for groups acting on Euclidean buildings by using an equivariant Hilsum-Skandalis method. We also obtain an equivariant version of the Connes-Gromov-Moscovici theorem for almost flat $C^{*}$-algebra bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L80, 55N15, 19K56, 58G12

Retrieve articles in all journals with MSC (1991): 46L80, 55N15, 19K56, 58G12


Additional Information

Donggeng Gong
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637
Email: donggeng@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-01990-4
PII: S 0002-9947(98)01990-4
Keywords: Equivariant Novikov conjecture, equivariant signature elements, $C^{*}$-algebra bundles, Euclidean buildings
Received by editor(s): June 27, 1994
Received by editor(s) in revised form: August 9, 1996
Additional Notes: Supported in part by the NSF
Article copyright: © Copyright 1998 American Mathematical Society